# SDR BAGA202411130282

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N112BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000077
- Aircraft time: 38,486 hours, 19,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002554
- Condition: Failed
- Location: Zone 200
- Part time: 38,486 hours
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR EMERGENCY LIGHT STAYS ON AFTER POWER DOWN. EMERGENCY LIGHT POWER UNIT FAILED. REPLACED #5 EMERGENCY LIGHT POWER UNIT.
